A global solution of the Ein-stein-Yang-Mills equation on the conformal space  被引量:1

A global solution of the Ein- stein-Yang-Mills equation on the conformal space

在线阅读下载全文

作  者:LU QikengInstitute of Mathematics, Chinese Academy of Sciences, Beijing 100080, China 

出  处:《Chinese Science Bulletin》2001年第6期460-461,共2页

基  金:the Ministryof Science and Technology, the National Natural Science Foundation of China (Grant No. 19631010) and the Chinese Academy of Sciences.

摘  要:A global solution of the Einstein-Yang-Mills (EYM) equation on the conformal space is constructed. This solution is conformal invariant under the conformal group.A global solution of the Einstein-Yang-Mills (EYM) equation on the conformal space is constructed. This solution is conformal invariant under the conformal group.

关 键 词:Einstein-Yang-Mills EQUATION $12(2)-connection confor- MAL space. 

分 类 号:O412.1[理学—理论物理]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象